MathSciNet Relay Station
MathSciNet bibliographic data
MR2378753 26D15
Sulaiman, Waad T. A study on some new types of Hardy-Hilbert's integral inequalities. Banach J. Math. Anal. 2 (2008), no. 1, 16–20.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement